# SDR DALA2024091609058

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 75,714 hours, 9,826 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FWD LAV 12 OXYGEN CONTAINER DOOR FOUND NOT ABLE TO LATCH AND CLOSE. CORRECTIVE ACTION: R/R FWD LAV 12 OXYGEN CONTAINER ASSEMBLY PER A330 AMM 35-21. OPS GOOD. (6463300)
